MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jccase.2026.04.004

Медицинская библиотека · Journal of cardiology cases · 2026

Cardiac arrest due to ST-elevation myocardial infarction in young woman with antiphospholipid syndrome on combined oral contraceptives.

Koike Takuma, Yaginuma Kenji, Isoda Kikuo

Клинический случайСтатьяПеревод в очереди

Аннотация

UNLABELLED: A 35-year-old woman taking a low-dose combined oral contraceptive (COC) for uterine fibroids presented by ambulance to a referring hospital with nausea. During the initial evaluation, she suddenly became unresponsive and developed cardiac arrest, prompting immediate cardiopulmonary resuscitation. Electrocardiography (ECG) documented ventricular fibrillation (VF), and external defibrillation restored spontaneous circulation. After return of spontaneous circulation, ECG showed ST-segment elevation in leads II, III, and aVF. She was transferred to our hospital. Emergency coronary angiography demonstrated 90% stenosis of the proximal right coronary artery (RCA) and total occlusion of the mid RCA. During percutaneous coronary intervention, VF storm occurred, necessitating initiation of veno-arterial extracorporeal membrane oxygenation. Intravascular ultrasound (IVUS) revealed a plaque-containing culprit lesion, and drug-coated balloon angioplasty was performed. Subsequent thrombophilia testing disclosed anti-β2-glycoprotein I IgG positivity, establishing antiphospholipid syndrome (APS). Notably, despite the absence of conventional risk factors (e.g. dyslipidemia, diabetes), IVUS demonstrated an atherosclerotic-appearing lesion in the prothrombotic milieu of COC use and APS.

LEARNING

OBJECTIVES

In young women, it is important to consider non-atherosclerotic causes such as antiphospholipid syndrome (APS) and combined oral contraceptive use as differential diagnoses for acute coronary syndrome. Although embolic mechanisms are often implicated in such settings, the present case demonstrated an atherosclerotic-appearing lesion on intravascular ultrasound despite the absence of conventional coronary risk factors, suggesting the possibility of APS-related vascular injury contributing to plaque formation.

Для цитирования: Koike Takuma, Yaginuma Kenji, Isoda Kikuo. Cardiac arrest due to ST-elevation myocardial infarction in young woman with antiphospholipid syndrome on combined oral contraceptives.. Journal of cardiology cases. 2026. DOI: 10.1016/j.jccase.2026.04.004.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.